MathSciNet Relay Station
MathSciNet bibliographic data
MR1218718 (94c:92014) 92D15 (58F40)
Nowak, Martin A.; May, Robert M. The spatial dilemmas of evolution. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 3 (1993), no. 1, 35–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement